# SDR AALA20170131037

- Difficulty date: January 25, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 56,503 hours, 6,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CABIN - LOW FLASHLIGHT BATTERY AT R1 DOOR SEAT. REPLACED PER ROUTE CARD NO. 2870 "EMERGENCY FLASHLIGHTS - OPERATIONAL CHECK"
